It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi everyone!

I had a quick question about Tramedol (ultram) used to help with withdrawals. I haven't taken any opiods since last Monday (16 days thank you very much! :) )

My question is that I was given a med that caused me to have side effects similar to withdrawal or that caused my prolonged withdrawal to intensity. I was in for observation at the hospital this weekend and the docotors there gave me a script for ultram and told me to take 1 tab 3x a day. These were the 50mg tabs. I only had a total of 7 since Sunday afternoon, and they only gave me enough to last me until last night. SO right now i feel like im going through a new patch of withdrawal. Is is possible to have these feelings after only taking a few, or is it affecting the withdrawal from the opiods?

Any help would be appreciated!





All times are GMT -7. The time now is 07:46 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!